# SDR COMA0860142

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 21,126 hours, 17,784 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 12903709
- Condition: Faulty
- Location: Lt Engine
- Part time: 166 hours, 140 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5313 - DURING TAKEOFF RECEIVED IDG NR 1 CAUTION MESSAGE.  ABORTED TAKEOFF.  RECEIVED GEN NR 1 OFF CAUTION.  RETURNED TO GATE.  REPLACED NR 1 IDG.  NO FURTHER DEFECTS.
